# SDR SCNA20230515148

- Difficulty date: April 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A81224
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  NR00421:  STA 420-440 STR 26R INTERCOSTAL. - - -  RESOLUTION: CORROSION ON INTERCOSTAL STA 420-440 STR 26 FOUND TO BE OUT OF LIMITS IAW B737 53-30-15-1A-1 4.G(B) PART REPLACED IAW B737 SRM 51-40-05-0G-0, 51-40-02-0G-0, AND BOEING DRAWING 143A8120 REV -.
